# SDR 0004129996

- Difficulty date: November 5, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- Aircraft time: 85,097 hours, 77,146 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Panel
- Part number: 8193122001
- Part serial: 10066
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(VHP) AIRCRAFT LOST CABIN PRESSURE AT 29,000 FEET.  CREW PERFORMED AN EMERGENCY DESCENT.  ACCOMPLISHED COM PROCEDURES.  FLIGHT CONTINUED TO GRR AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED BITE AND NO FAULTS WERE FOUND.  REPLACED THE AIR DATA COMPUTER AND PRESSURIZATION SELECTOR PANEL.  AIRCRAFT RETURNED TO SERVICE.
